# SDR HNAA2012072500879

- Difficulty date: July 25, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 49,718 hours, 54,874 cycles
- Engine: Pwa PW120A
- System (JASC): 6110 · Propeller Assembly
- Part: Ecu
- Part number: 3034455
- Part serial: 022561
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, NR 1 NP WENT TO 1213 FOR APPROX 1 SEC, ABORTED TAKEOFF. GROUND RAN ACFT WITH NR 1 PROP WITH IN LIMITS AT THIS TIME.  R & R ENGINE ECU IAW MM 72-01-10. GROUND RAN ENGINE AS REQUIRED.  OPS CHECKED GOOD.  OK FOR SERVICE AT THIS TIME.
